Tag Archives: Reliever/Fever

Advil Liqui-Gels minis (160 Count) Pain Reliever/Fever Reducer Liquid Filled Capsule, 200mg Ibuprofen, Easy to Swallow, Temporary Pain Relief

Advil Liqui-Gels Minis are perfect for those looking for an easy-to-swallow liquid-filled capsule that provides powerful pain relief. Powered by the same proven active ingredient as Advil Liqui-Gels, Advil Liqui-Gels Minis are 33% smaller, making them easier to swallow without compromising their effectiveness. Whether you suffer from headaches, back pain, muscle aches, menstrual cramps, minor… Read More »

GoodSense Ibuprofen Pain Reliever/Fever Reducer Tablets, 200 mg, 500 Count

Good Sense Ibuprofen Tablets, Pain Reliever/Fever Reducer (NSAID), 200mg temporarily relieves minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold and menstrual cramps, temporarily reduces fever. Compare to the active ingredient of Advil Ibuprofen Tablets. Compare to the active ingredient of Advil Ibuprofen Tablets Pain Reliever… Read More »

Aleve Caplets with Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 270 Count

When you’re tired of taking and retaking pills every few hours to deal with long-lasting aches and pains, Aleve can help. Just 1 caplet is strong enough to provide pain relief that can last up to 12 hours, which means no more stopping throughout the day to take more caplets. Aleve is an over-the-counter (OTC),… Read More »

Aleve PM with Easy Open Arthritis Cap, Caplets with Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer/Sleep Aid, 80 Count

Don’t let back, muscle or minor aches and pains keep you tossing and turning all night. Aleve PM is the first over-the-counter PM product with a sleep aid plus the 12-hour strength of Aleve. Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) that provides temporary relief from minor aches and pains. It also temporarily… Read More »